# SDR C2XA08CL049

- Difficulty date: April 14, 2008
- Submitted: April 15, 2008
- Operation: Air carrier
- Aircraft: N11106
- Make and model: Emb EMB-145XR
- Aircraft serial: 145650
- Aircraft time: 15,649 hours, 8,250 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 21180100401
- Part serial: 1555
- Condition: Malfunctioned
- Location: Nlg
- Part time: 15,649 hours, 8,250 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT 2879 THE CREW REPORTED A LANDING GEAR AIR/GROUND FAIL WHEN GEAR WAS SELECTED DOWN.  MAINTENANCE INSPECTED AND REPLACED THE RIGHT NOSE GEAR DOOR ACTUATOR.  OPERATIONAL CHECKS WERE GOOD.
